MathSciNet Relay Station
MathSciNet bibliographic data
MR670924 (84a:43008) 43A60
Chou, Ching Weakly almost periodic functions and Fourier-Stieltjes algebras of locally compact groups. Trans. Amer. Math. Soc. 274 (1982), no. 1, 141–157.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement